# SDR DALA2020010900158

- Difficulty date: January 6, 2020
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 130,741 hours, 18,668 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Dented
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING #7 SLAT T/E WEDGE UPPER SURFACE HAS DENTED AREA 41 INSCHES FROM I/B END OF SLAT. REPAIRED PER SRM 57-43-02 (LP 1434018)
